| Model Number |
A1 750 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a failure to boot up the device, resulting in the inability to initiate mechanical ventilation during pre-use checkout.There was no patient involvement.
Additional Manufacturer Narrative
A ge healthcare service representative performed a checkout of the system and confirmed the reported issue.The power management board was replaced to resolve the issue.Block a: no report of patient involvement.Legal manufacturer:
hcs madison - 3030 ohmeda dr, usa madison, wi 53718.